OK I have been have a lot of leg pain & spasms during the day & really bad at night & I cannot shake it! I wonna continue moving my legs but then I cant sleep...its just crazy cramps & sometimes it can go down to me feet. What do I do? My doc said lower my caffeine intake, but I did & no difference. I'm on medication but none causes this t happen. I've also tried heating pads...hot baths do help but I cant sleep in it so if my doc wont help what can I do?
Aside medications and micronutrient supplements, other few things that may help with relief include exercises about half an hour before sleep, deep breathing/ yoga, ice packs/ warm compresses etc. If none of these seem to help, I would suggest seeking a review with your treating neurologist for a possible change in medications that may be helpful in controlling the symptoms.
Hope this is helpful.
I have the same problem, only mine come with bad leg cramps! My doctor prescribed me Xanax, low dose and I also got Hylands leg cramps-- they help at night too. Before bed I drink Tonic water mixed with OJ and take a high potency magnesium supplement. I try to eat at least 1 banana a day and at night before bed I also put the heating pad on my legs (my pain, tingling, twitching is more in the shins and lower legs) I've also massaged them with lotion when they feel really tight or are spasm'ing.
If this gets worse you should ask your doc if he will prescribe you something, I know this kind of thing can be so dreadful!! I would wake up in pain every night with horrible cramps in my ankles-- and the nerves would be pressed and it hurt so bad I would panic and start sweating and my heart rate would go up. I could never explain the pain, but worse than a charlie horse. Anyways... I hope you find some help!!
Yeah its awful! I hate it bc I'm on my feet all day so normally you wonna come home n relax n I cant. I feel like I gotta keep gettin up & walk around..but I kno magnesium will help but the pills didn't..he gave me valium but didn't help w the legs just drugged me! So meds are not an option from a doc that's prob for sure. But feels like its getting worse
I would try the simplest method first, drink plenty of fluids. (It helps me.) Dehydration can cause restless limbs and leg cramps. Do not choose caffeinated drinks though, as it can cause further dehydration.
You talking about the ones where your limbs twist and you can't straighten them out? If this this any help those are the only ones I've had and the way I get rid of them is to stand up and put all my weight on the affected place. As for a 'cure' I was told to get more magnesium or potassium. The source is a massage therapist. I 've been told the course is tough so the info wasn't coming from no dummy....but as they caution, if you're taking regular doctor meds they might be incompatible with vitamin type stuff. Hydration is always a good idea. I've tried eating foods with those things in them and guzzling water. I hate water. I get the cramps I described several times a year.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.